# SDR 95ZZZX3745

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N234RF
- Make and model: Hughes 369E
- Aircraft serial: 255E
- System (JASC): 6720 · Tail Rotor Control System
- Part: Torque Tube
- Part number: 369H75319
- Condition: Hole Elongated
- Location: T/R Control
- Part time: 3,062 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST MOTION NOTICED IN TAIL ROTOR CONTROLS.  FOUND HOLE ELONGATED FOR FITTING (PN 369A7511) ATTACHMENT TO TORQUE TUBE. REPLACED TORQUE TUBE.
